×

Found 8 Documents (Results 1–8)

100
MathJax

On inner regularity of solutions of two-dimensional Zakharov-Kuznetsov equation. (English. Russian original) Zbl 07584495

J. Math. Sci., New York 265, No. 2, 313-344 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 3, 513-546 (2019).
MSC:  35Qxx 35Bxx 35Axx
PDF BibTeX XML Cite
Full Text: DOI

On the initial-boundary-value problem in a half-strip for a generalized Kawahara equation. (English. Ukrainian original) Zbl 1320.35161

J. Math. Sci., New York 206, No. 1, 17-38 (2015); translation from Ukr. Mat. Visn. 11, No. 3, 312-339 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On the regularity of solutions of the Cauchy problem for the Zakharov-Kuznetsov equation in Hölder norms. (English. Russian original) Zbl 1319.35213

Math. Notes 97, No. 1, 12-20 (2015); translation from Mat. Zametki 97, No. 1, 13-22 (2015).
MSC:  35Q53 35B65
PDF BibTeX XML Cite
Full Text: DOI

Mixed problem for the Kawahara equation in a half-strip. (English. Russian original) Zbl 1179.35272

Differ. Equ. 45, No. 3, 404-415 (2009); translation from Differ. Uravn. 45, No. 3, 391-402 (2009).
MSC:  35Q51 35B35 35A02
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

Year of Publication

Classification